# SDR 2013FA0000022

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: General aviation
- Aircraft: N519M
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258747
- Aircraft time: 2,862 hours, 2,254 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Display
- Part number: 392130001
- Part serial: M014997
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ESSENTIAL BUSS POWER IS LOST, THE ELECTRONIC STANDBY INSTRUMENT (ESIS) REBOOTS AS IT SWITCHES TO BACKUP BATTERY POWER.  THIS RESULTS IN A 3 MINUTE AND 20 SECOND DELAY WITH NO STANDBY INSTRUMENTATION.  THERE IS A RELAY IN THE CIRCUIT THAT SWITCHES BETWEEN ESSENTIAL BUSS AND BACKUP BATTERY POWER.  IN NORMAL OPERATION THERE IS A 'BLIP' IN THE DISPLAY AS IT SWITCHES POWER.  THIS UNIT COMPLETELY REBOOTED AS IT TRANSFERRED.
